# SDR ABXA9900848

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 991073417
- Condition: Cracked
- Location: Bs 218 - 237
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT CUSP WEB CRACKED AT STATION 218.  REPLACED CUSP WEB FROM STATION 218 TO 237 IAW DC9 SRM 51-30-2.
